# SDR SWAA2022051807926

- Difficulty date: May 14, 2022
- Submitted: May 18, 2022
- Operation: Air carrier
- Aircraft: N950WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36664
- Aircraft time: 38,852 hours, 23,527 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Pax Cabin
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 11 LOWER EMERG EXIT SIGN COVER MISSING / [01] REINSTALLED LOWER EMER EXIT SIGN COVER IAW AMM 33-51-04.
